# SDR ASAA2022102340410

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,020 hours, 305 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Trim System
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL SPEED TRIM FAIL LIGHT ILLUMINATED LIGHT WENT OUT WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. FOUND NO DFCS CURRENT STATUS RELATED FAULTS FOR CH A OR B. PERFORMED " SPEED STAB TRIM " TEST # 60.32. CH A AND B- NO FAULTS ALL TEST PASS. REF B737-9 IFIM 22-11-00-810-D71. NO FAULT LIGHT AFTER TESTS.
